| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customers blood glucose levels were 150 mg/dl and sensor glucose levels were 58 mg/dl at the time of the incident.The customer reported having issues with the sensor.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not return for analysis.